# SDR UIEA2020072311587

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,066 hours, 19,399 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGT1
- Part serial: GDB12517
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE, NO FUEL FLOW INDICATION.  PERFORMED FIM 73-31 TREE 806 ITEM 44, ACCOMPLISHED. REMOVED AND REPLACED THE FUEL FLOW TRANSMITTER FOR THE RT ENG, OPS CHECKED GOOD, FUEL FLOW TRANSMITTER TESTED GOOD.
